Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Uniqueness and stability of steady states for a predator-prey model in heterogeneous environment

Authors: Rui Peng and Mingxin Wang
Journal: Proc. Amer. Math. Soc. 136 (2008), 859-865
MSC (2000): Primary 35J20, 35J60
Published electronically: November 26, 2007
MathSciNet review: 2361857
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we deal with a predator-prey model with diffusion in a heterogeneous environment, and we study the uniqueness and stability of positive steady states as the diffusion coefficient of the predator is small enough.

References [Enhancements On Off] (What's this?)

  • 1. Y. H. Du and S. B. Hsu, A diffusive predator-prey model in heterogeneous environment, J. Diff. Equns., 203(2004), 331-364. MR 2073690 (2005e:35051)
  • 2. Y. H. Du and Q. G. Huang, Blow-up solutions for a class of semilinear elliptic and parabolic equations, SIAM J. Math. Anal., 31(1999), 1-18. MR 1720128 (2000g:35059)
  • 3. Y. H. Du and M. X. Wang, Asymptotic behavior of positive steady-states to a predator-prey model, Proc. Roy. Soc. Edinburgh Sect. A, 136(2006), 759-778. MR 2250444
  • 4. J. López-Gómez and R. M. Pardo,
    Invertiblility of linear noncooperative elliptic systems, Nonlinear Anal., TMA, 31(1998), 687-699. MR 1487855 (99b:34046)
  • 5. Y. Lou and W. M. Ni, Diffusion vs cross-diffusion: an elliptic approach, J. Diff. Equns., 154 (1999), 157-190. MR 1685622 (2000c:35042)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35J20, 35J60

Retrieve articles in all journals with MSC (2000): 35J20, 35J60

Additional Information

Rui Peng
Affiliation: Institute of Nonlinear Complex System, College of Science, China Three Gorges University, Yichang City, 443002, Hubei Province, People’s Republic of China

Mingxin Wang
Affiliation: Department of Mathematics, Southeast University, Nanjing City, 210018, People’s Republic of China

Keywords: Predator-prey model, steady state, uniqueness, stability.
Received by editor(s): December 15, 2005
Received by editor(s) in revised form: April 9, 2006
Published electronically: November 26, 2007
Additional Notes: The work of R. Peng was partially supported by the Scientific Research Projects of Hubei Provincial Department of Education Q200713001, and the work of M. X. Wang was partially supported by the National Science Foundation of China 10771032.
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society